skip to main content

DOE PAGESDOE PAGES

Title: Analytic Solutions to Coherent Control of the Dirac Equation

Authors:
; ; ;
Publication Date:
Grant/Contract Number:
FG02-02-ER-15344
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 119 Journal Issue: 17; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1405201

Campos, Andre G., Cabrera, Renan, Rabitz, Herschel A., and Bondar, Denys I.. Analytic Solutions to Coherent Control of the Dirac Equation. United States: N. p., Web. doi:10.1103/PhysRevLett.119.173203.
Campos, Andre G., Cabrera, Renan, Rabitz, Herschel A., & Bondar, Denys I.. Analytic Solutions to Coherent Control of the Dirac Equation. United States. doi:10.1103/PhysRevLett.119.173203.
Campos, Andre G., Cabrera, Renan, Rabitz, Herschel A., and Bondar, Denys I.. 2017. "Analytic Solutions to Coherent Control of the Dirac Equation". United States. doi:10.1103/PhysRevLett.119.173203.
@article{osti_1405201,
title = {Analytic Solutions to Coherent Control of the Dirac Equation},
author = {Campos, Andre G. and Cabrera, Renan and Rabitz, Herschel A. and Bondar, Denys I.},
abstractNote = {},
doi = {10.1103/PhysRevLett.119.173203},
journal = {Physical Review Letters},
number = 17,
volume = 119,
place = {United States},
year = {2017},
month = {10}
}

Works referenced in this record:

Two-dimensional gas of massless Dirac fermions in graphene
journal, November 2005
  • Novoselov, K. S.; Geim, A. K.; Morozov, S. V.
  • Nature, Vol. 438, Issue 7065, p. 197-200
  • DOI: 10.1038/nature04233

Colloquium: Topological insulators
journal, November 2010